Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Suffering from gastropresis. Continuous vomiting and slow emptying of bowels. Could celiac disease be the reason?

What could cause my 21year old daughter to vomit non stop. She has been diagnosed with gastroparisis. She is scheduled for a colonoscopy next week. Clould gluten or ceialic disease play a part in this? Does there seem to be a blockage in her intestine this has been going on for 2 months. She also has slow stomac empting 7%.
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Gastroenterologist 's  Response
Thanks for posting your query.
I am Dr.R.K and I am pleased to assist you.

No Celiac disease does not lead to gastroparesis. It does not play a role in gastroparesis.
Diabetes is a common cause of gastroparesis. Sometimes no reason could be found.
She can take prokinetic medications for relief.
I hope that answers your question.
Answered: Sat, 6 Sep 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor